2017
Том 69
№ 5

All Issues

On maximal stable orders on an inverse semigroup of finite rank with zero

Derech V. D.

Full text (.pdf)


Abstract

We consider maximal stable orders on semigroups that belong to a certain class of inverse semigroups of finite rank.

English version (Springer): Ukrainian Mathematical Journal 60 (2008), no. 8, pp 1210-1217.

Citation Example: Derech V. D. On maximal stable orders on an inverse semigroup of finite rank with zero // Ukr. Mat. Zh. - 2008. - 60, № 8. - pp. 1035–1041.

Full text